# SDR UALA2011092605159

- Difficulty date: September 23, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 69,281 hours, 25,983 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Part number: 285T025921
- Part serial: 104
- Condition: Faulty
- Location: Take Off Config
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AURAL WARNING WILL COME ON WHEN STANDBY SWITCH TURNED OFF.  TRIED SWAPPING POWER SUPPLY AND TRIED NEW LANDING CONFIG WARNING MODULE M983, NO HELP.  TAKEOFF  CONFIG WARNING TEST FAILED ON WARN ELEX-A.   REPLACED M620 TAKE OFF CONFIGURATION CARD.  CHECKED OKAY.
